# SDR DXTA200500840

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 1,720 hours, 1,161 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Condition: Weak
- Location: Lg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES SEEM MUSHY, PERFORMED TAXI ON ACFT FOR BRAKE SYSTEM TROUBLESHOOTING.  BRAKING PERFORMANCE NORMAL. COULD NOT DUPLICATE.  RESEARCHED FOR RECENT HISTORY RELATED.  NOT FOUND.
